MathSciNet Relay Station
MathSciNet bibliographic data
MR2057690 (2005e:05054) 05C15 (55M35)
Matoušek, Jiří A combinatorial proof of Kneser's conjecture. Combinatorica 24 (2004), no. 1, 163–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement